nashvillebanner2.jpg

2017 National Conference Call for Programs

Do you have something your school does well?

Please share it with your association, friends and colleagues by presenting an interest session at the national conference. 

Submit your proposal by December 12, 2016 to be considered for the conference.

Program Information

Interest sessions are an integral part of the national conference educational program and are scheduled for Friday, July 14 and Saturday, July 15, 2017.

Feedback from past conferences has shown that our members want more opportunities to learn. This year we will have two different session types.  We will have the traditional 60 minute sessions and 30 minute "Flash" sessions.  The Flash sessions are meant to be very focused educational sessions drilled down to a specific topic or two.  This will allow attendees to attend two different sessions in approximately an hour.  Flash sessions may be repeated.

The maximum expected audience per session is 70-100 attendees. In addition to the lecture format, other popular presentation formats include interactive (audience participation), case study, and best practice formats. The National Conference Education Co-Chairs will select programs that demonstrate the greatest potential for contributing to the quality of the conference and that represent the variety of roles within collegiate foodservice.

Selection criteria for all sessions:


Deadline

For any proposal to be fully considered, a completed program proposal must be submitted by December 12, 2016.           

Select a Track *

Interest Session Timeslots

Friday, July 14
2:00 – 3:00 pm Traditional 1 hr block for interest sessions
3:20 – 3:50 pm 1st block of 30 minute Flash sessions
4:00 – 4:30 pm 2nd block of 30 minute Flash sessions

Saturday, July 15
8:15 – 9:15 am Traditional 1 hr block for interest sessions
9:35 – 10:05 am 3rd block of 30 minute Flash sessions
10:15 – 10:45 am 4th block of 30 minute Flash sessions


Session Duration *

Presenter: This person will serve as the main contact for this session.
Are you a first-time presenter at the NACUFS national conference? *


Co-Presenter(s):
Co-Presenter 1
Co-Presenter 2
Co-Presenter 3
Co-Presenter 4
Co-Presenter 5

Learning Outcomes:
Please state 2-3 learning outcomes for your session. Learning outcomes are statements that specify what attendees will know or be able to do as a result of your education session. Outcomes are usually expressed as knowledge, skills, or attitudes. Here are some examples:

  • After this session, attendees will understand the contractor selection process (knowledge) we used at our college.
  • After this session, attendees will be able to create a basic RFP (skill).
  • After this session, attendees will have greater confidence and motivation (attitude) to address problem employee behavior.

  • Learning Format: Please select the option that most closely resembles your program format: *
    Room Set-Up: Please select your preferred room arrangement *

    Audio/Visual Equipment: Please note that there is no charge to the presenter for the audio/visual equipment listed below. The standard AV set-up is as follows:

  • Two wired lapel microphones or table-top mics for panels
  • One podium with microphone
  • LCD projector (presenter must provide laptop)
  • Projection screen
  • Will you need an Internet Connection (at presenter's expense) *
    Please note: A/V and room setup requests will be reviewed and confirmed approximately six weeks prior to event. There is no charge for the standard room setup listed above; however, AV equipment is expensive and NACUFS is charged for any that is provided. We will attempt to accommodate special requests, but adjustments may be made at NACUFS' discretion.


    Conference Registration: National conference presenters must register and pay for the national conference
    Verification: By checking this box, I affirm that I have communicated with all co-presenters in this proposal and they have agreed to present the session if accepted, and are aware of the registration requirements. *